# SDR CA130816006

- Difficulty date: August 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 21,467 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 271916005
- Condition: Failed
- Location: Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT THE RT OIL TEMP WENT INTO THE RED LINE AND PAST.  ACFT RETURNED TO BASE AND MAINTENANCE TROUBLESHOOT THE RH OIL GAUGE AND FOUND IT FAULTY. GAUGE REPLACED AND ACFT RETURNED TO SERVICE AFTER SATISFACTORY GROUND RUN.
